View : 23 Download: 0

ROW CONVEX TABLEAUX and BOTT-SAMELSON VARIETIES

Title
ROW CONVEX TABLEAUX and BOTT-SAMELSON VARIETIES
Authors
Foth P.Kim S.
Ewha Authors
김상집
SCOPUS Author ID
김상집scopus
Issue Date
2014
Journal Title
Journal of the Australian Mathematical Society
ISSN
14467887JCR Link
Citation
vol. 97, no. 3, pp. 315 - 330
Keywords
Bott-Samelson varietystraight tableauxtoric deformations
Publisher
Cambridge University Press
Indexed
SCIE; SCOPUS WOS scopus
Abstract
By using row convex tableaux, we study the section rings of Bott-Samelson varieties of type A. We obtain flat deformations and standard monomial type bases of the section rings. In a separate section, we investigate a three-dimensional Bott-Samelson variety in detail and compute its Hilbert polynomial and toric degenerations. Copyright © 2014 Australian Mathematical Publishing Association Inc.
DOI
10.1017/S1446788714000421
Appears in Collections:
자연과학대학 > 수학전공 > Journal papers
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE